# SDR CALA2023082502629

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 63,685 hours, 28,191 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cap
- Part number: 0727540
- Part serial: C160705
- Condition: Missing
- Location: Fuel Coupling
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REFERENCE LOGPAGE 5554700. FUEL CAP MISSING UPON ARRIVAL AT DFW. MISSING FUEL CAP NOTED BY MAINTENANCE AND TOMC NOTIFIED. REPLACED MISSING CAP PARTS USED: 31-2825-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1509936 SN OFF 0705
